# SDR DALA2016112109061

- Difficulty date: November 20, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND : AFT CARGO COMPARTMENT STATION 727G, UPPER FREE FLANGE OF FRAME, IS DENTED AT STRINGER 22L. MAINTENANCE REMOVED DAMAGE AND REPAIRED AFT CARGO COMPARTMENT, STRINGER 22L, STATION 727G FRAME IAW PRI ERA 551663-14.
